Jump to content

  •  

Photo
- - - - -

Urinal tract infection


  • Please log in to reply
85 replies to this topic

#81 garrydirty

garrydirty

    LB Connoisseur

  • Advanced Member
  • PipPipPipPipPipPip
  • 5,137 posts
  • Gender:Male
  • Location:UP 2 ME
  • Interests:fem-boys Ladyboys, money, gambling, horse racing, F1 boxing, and travel

Posted 24 October 2016 - 09:41 AM

my last trip was a bit of a nightmare couldn't get hard a lot of times :blink: no matter what "little helper" I took :blink:  going to make a few more medicals sorted out before next trip :Electric Shock:  Regards Garry :ph34r:


  • LL Cool Dave likes this

#82 mikel1

mikel1

    Wicked LB Lover

  • Member +
  • PipPipPip
  • 645 posts

Posted 24 October 2016 - 05:14 PM

I'm wondering to what extent the doxycycline has affected people. Reasonably common complaint when you google it. Getting a gp to take it seriously? Good fucking luck!

#83 LL Cool Dave

LL Cool Dave

    LB Connoisseur

  • Advanced Member
  • PipPipPipPipPipPip
  • 8,441 posts
  • Gender:Male
  • Location:The Land Of Oz
  • Interests:Ladyboys, ladyboys, and some more beautiful ladyboys.

Posted 27 October 2016 - 07:31 PM

Were you prescribed anything for ED or simply had to wait? I saw the TRT clinic - Maximum Wellness Performance and the blood tests showed low test. Tried test propionate jabs and proviron. Nothing! Worse if anything. I'm wondering if it goes back to the doxycycline. Getting desperate with this trip a write off.


Like Gary I took some stimulants like Cialas, had a mixed experience , now a year later my labido seems to be coming back. The problem started though just before the UTI, so I think it has more to do with the UTI. I will get my free check up and mention it to the doc. No more Cialis for me though, gave me a ectopic heart beat and sweats last trip.

#84 mikel1

mikel1

    Wicked LB Lover

  • Member +
  • PipPipPip
  • 645 posts

Posted 28 October 2016 - 02:49 AM

Like Gary I took some stimulants like Cialas, had a mixed experience , now a year later my labido seems to be coming back. The problem started though just before the UTI, so I think it has more to do with the UTI. I will get my free check up and mention it to the doc. No more Cialis for me though, gave me a ectopic heart beat and sweats last trip.



Last trip took apcalis and kamagra - felt like shit by the end of the stay. JUst have to wait it out.

#85 LordJim

LordJim

    LB Connoisseur

  • Advanced Member
  • PipPipPipPipPipPip
  • 5,371 posts
  • Gender:Male

Posted 03 November 2016 - 10:51 AM

Fucking UTI not staying away , now doubling the dose to 500mg pills. :(

Kind of puts you off sex.

Any chance it could put you off visiting Thailand ?

 

Just joking ...glad you are recovered 

 

@Solice ...I do the same with the mouthwash , and often use Samsong , never had a problem .



#86 Thaiman12

Thaiman12

    LB Connoisseur

  • Member +
  • PipPipPipPipPipPip
  • 7,483 posts
  • Gender:Male

Posted 03 November 2016 - 11:04 AM

Like Gary I took some stimulants like Cialas, had a mixed experience , now a year later my labido seems to be coming back. The problem started though just before the UTI, so I think it has more to do with the UTI. I will get my free check up and mention it to the doc. No more Cialis for me though, gave me a ectopic heart beat and sweats last trip.

Personally

I think you need to stay off the Mumbai erectile functionals and hit a broad spectrum antibiotic.

An R&R spent on Mumbai uppers will, IMHO give you the urethra challenge, of stinging wetness.

 

The broad spectrum antibiotic. Preferable in the form of three "Football" sized pills that will nuke the site from orbit.

 

Works for most Expats.

Failing that, the nine day Doxycycline regimen.

 

Failing that.

 

A good shag and a green apple would have finished you anyway.

Best you succumb to Darwin's theory.

:)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users